# SDR P5CA0300926

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 73,670 hours, 17,972 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A124825
- Part serial: G419
- Condition: Deployed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK LT ESCAPE SLIDE DEPLOYED INADVERTENTLY.  REPLACED SLIDE ASSY, REPLACED SLIDE GAS GENERATOR BOTTLE AND REPLACED DOOR (SLIDE) ASSIST BOTTLE.
